# SDR AALA201710119021

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,854 hours, 25,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501500
- Part serial: 2767
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 43,877 hours, 22,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INTERCONNECT STRUT ROCK END, EXTENDED OUT TO FAR CAN'T SEE THREADS THROUGH CHECK HOLE. REPLACED LEFT FLAP INTERCONNETING STRUT IAW 27-51-44.
